RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1970–1977 (Mi de7010)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Regularization of variational inequalities with pseudomonotone operators on approximately defined domains

O. A. Liskovets

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1245 kB)

English version:
Differential Equations, 1989, 25:11, 1395–1401

Bibliographic databases:
UDC: 517.988.68
Received: 20.06.1988

Citation: O. A. Liskovets, “Regularization of variational inequalities with pseudomonotone operators on approximately defined domains”, Differ. Uravn., 25:11 (1989), 1970–1977; Differ. Equ., 25:11 (1989), 1395–1401

Citation in format AMSBIB
\Bibitem{Lis89}
\by O.~A.~Liskovets
\paper Regularization of variational inequalities with pseudomonotone operators on approximately defined domains
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1970--1977
\mathnet{http://mi.mathnet.ru/de7010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034104}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1395--1401


Linking options:
  • http://mi.mathnet.ru/eng/de7010
  • http://mi.mathnet.ru/eng/de/v25/i11/p1970

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Konnov, “On the convergence of a regularization method for variational inequalities”, Comput. Math. Math. Phys., 46:4 (2006), 541–547  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:68
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020